# SDR CALA2023090402677

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 144A592545
- Condition: Corroded
- Location: Sta 691 Lbl 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-3568 MAIN CABIN, CREASE BEAM SHEAR WEB HAS CORROSION ON UPPER SURFACE AT STA 691 LBL 68 REF HAECO GSO NR 9288656 REMOVED AND REPLACED SHEAR WEB AT STA 694 LBL68 PER B737-700 SRM 51-40-02 AND BDWG 144A5920 REV A.  HAECO GSO MECH V901143 INSP QC194.
